# SDR SWAA2014091131933

- Difficulty date: September 14, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 33,553 hours, 14,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMER BATTERY PACK INOPERATIVE.  R & R BATTERY PACK IAW AMM.
